# SDR N6WA2016061601

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 28,346 hours, 19,204 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE CAUTION.  PERFORMED OPS CHECK OF THE DOOR INDICATION SYS IAW AMM 52-41-00.  NO MESSAGES NOTED AT THIS TIME.
